# SDR DALA2017053104405

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 46,061 hours, 24,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LEFT SIDE OF REAR ATG-4 DOUBLER PLATE. FABRICATED AFT ATG 4 REPAIR DOUBLER, FILLER COMPLIED WITH ER/A 559096-14.
